Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 17 found articles
 
 
  A modified Powell method for six-degrees-of-freedom platform kinematics
 
 
Title: A modified Powell method for six-degrees-of-freedom platform kinematics
Author: Deshmukh, Gajanan
Pecht, Michael
Appeared in: Computers and structures
Paging: Volume 34 (1990) nr. 3 pages 7 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 17 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands